# SDR MASA20210408163

- Difficulty date: March 7, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 39,612 hours, 31,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL PRODUCTION DOUBLER IN STA:FS=295 TO FS=310 BTW STGR:26LH TO 26 RH. AT MAIN AVIONICS COMPARTMENT ACTION CORRECTIVE REPLACE PER CRJ-900 SRM 51-42-06-001-001-A01. PAR.6.C.
PART DEFECT LOCATION: IN STA.FS=295 TO FS=310 BTW STGR 26LH TO 26RH
